MathSciNet Relay Station
MathSciNet bibliographic data
MR1502360 Contributed Item
Buchanan, H. E.; Hildebrandt, T. H. Note on the convergence of a sequence of functions of a certain type. Ann. of Math. (2) 9 (1908), no. 3, 123–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement